# SDR DALA14007613231

- Difficulty date: February 5, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 65,779 hours, 29,553 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Lt Fwd
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS TEST OF THE EMERGENCY LIGHTS,  FOUND FWD LT SLIDE LIGHT INOPERATIVE.  MX REPLACED SLIDE AND FUNCTIONAL CHECKED NORMAL.
